# SDR 2012FA0000527

- Difficulty date: August 2, 2012
- Submitted: August 2, 2012
- Operation: General aviation
- Aircraft: N496DA
- Make and model: Cirrus SR20
- Aircraft serial: 1842
- Aircraft time: 3,900 hours, 3,900 cycles
- Engine: Cont IO360ES
- Engine time: 100 hours, 100 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 12635002
- Condition: Loose
- Location: Oil Pressure
- Part time: 400 hours, 400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OIL PRESSYRE INDICATION IN YELLOW RANGE CAUSED BY LOOSE OR DIRTY CONTACT PIN AT OIL PRESSURE TRANSDUCER AND AIRFRAME WIRE HARNESS.
